# SDR IPXA1569330

- Difficulty date: September 3, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Bent
- Location: Bs 333 S12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, BENT STRINGER CLIP, BS 333, STR12L.  FABRICATED REPLACEMENT STRINGER CLIP, HEAT TREATED, REFINISHED AND INSTALLED IAW SRM 51-30-01, SRM 51-40-05, SRM 51-40-02, AND DWG 453N1331.
